Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 73, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 6, 2014, 3:15 PM CDT for Grenada County, Leflore County, Mississippi. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 3:15 PM CDT (20:15 UTC)
- Expired
- Jun 6, 2014, 5:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grenada County, MS, Leflore County, MS
The radar
The Columbus AFB radar (KGWX), 162 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:53 PM CDT | FLASH FLOOD | 1 Se Grenada, MS | REPORTS OF FLOODING ON LINE STREET AND FAIRGROUND ROAD IN GRENADA. |
| Jun 6, 4:20 PM CDT | FLASH FLOOD | 2 W Grenada, MS | CULVERT WAS WASHED OUT AND PUSHED ACROSS TOM GRANT ROAD IN GRENADA. ALSO REPORT OF 3.7 INCHES OF RAIN IN PAST HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
430
WGUS54 KJAN 062015
FFWJAN
MSC043-083-062215-
/O.NEW.KJAN.FF.W.0073.140606T2015Z-140606T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF GRENADA...
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 515 PM CDT
* AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR GRENADA...MOVING EAST AT 10
MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR
INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GORE
SPRINGS AND MISTERTON
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO TO FOUR INCHES POSSIBLE.
RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON ROADS IN AND AROUND THE CITY OF GRENADA...INCLUDING MONROE STREET
AT FAIRGROUND ROAD...VAN DORN BETWEEN COMMERCE AND POPLAR STREETS...
MOUND STREET AT JEFFERSON STREET...PEARL AT LYNCH STREET AND COUNTRY
CLUB ROAD JUST SOUTH OF EAST MONROE STREET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3387 8976 3386 8950 3368 8951 3369 9028
3375 9027 3374 9031 3370 9030 3370 9045
3381 9045 3381 9018 3378 9017 3376 9019
3375 9026 3373 9021 3373 9014 3382 9013
3383 8994 3390 8992 3390 8977
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 9:55 AM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jun 6, 9:55 AM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 955 AM CDT FRI JUN 6 2014 .UPDATE...MOST OF THE ARKLAMISS IS CLEAR TO PARTLY CLOUDY THIS MORNING...BUT THERE IS AN AREA OF STRATUS THAT DEVELOPED JUST SOUTHWEST OF THE JACKSON AREA. EXPECT CUMULUS TO DEVELOP THROUGH THE MORNING...THEN ALL EYES TURN TO THE COMPLEX OF STORMS CURRENTLY OVER OKLAHOMA. JAN 12Z SOUNDING CONTINUES TO INDICATE A VERY STOUT CAP OVER CENTRAL MISSISSIPPI...BUT SOUNDINGS FURTHER NORTH INDICATE MUCH WEAKER CAPPING. THE LATEST HRRR INDICATES THAT THE MCS WILL WEAKEN THE FURTHER EAST IT GETS THIS AFTERNOON WITH NEW THUNDERSTORM DEVELOPMENT MAINLY NORTH OF I-20 THIS AFTERNOON AND EARLY EVENING. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND THIS LINES UP WITH THE GLOBAL MODELS INDICATE AND ALSO WHAT WE HAVE IN THE HWO AND GRAPHICAST. THE CURRENT FORECAST IS ON TRACK AN NO UPDATES ARE NEEDED AT THIS TIME./15/ .SHORT TERM...TODAY THROUGH SATURDAY NIGHT... THE PRIMARY CONCERNS WILL BE THE POTENTIAL FOR SOME STRONG TO SEVERE STORMS ACROSS THE REGION FOR TODAY INTO THIS EVENING. THIS WILL OCCUR AS A SERIES OF SHORTWAVES COMES DOWN IN NORTHWEST FLOW ACCOMPANIED BY SOME MCS COMPLEXES FOR THE PERIOD. LATEST SATELLITE IMAGERY SHOWED THE STOUT MEAN RIDGE CENTERED OVER THE SOUTHERN PLAINS...WHILE SOME STRONG MCS SYSTEMS WERE MOVING EAST SOUTHEAST ALONG THE PERIPHERY. FOR TODAY AND TONIGHT...LOOK FOR SOME PATCHY FOG POTENTIAL ACROSS THE SOUTHEAST FOR EARLY THIS MORNING. MOISTURE FIELDS SHOWS THAT ANOTHER ROUND OF STRATUS WILL MAKE ITS WAY ACROSS SOME OF THE REGION FROM THE SOUTH. AS FOR CONVECTIVE CHANCES THE 00Z SOUNDING FOR KJAN HAD A STRONG CAP WITH A 700 MB TEMPS OF 17C. NATIONAL AND LOCAL WRF SHOWS SOME CONVECTION BREAKING OUT ACROSS NORTHEAST LOUISIANA BY 11Z AS A SHORT WAVE MOVES INTO THE REGION. THE HRRR SHOWS SOME STRONG CONVECTION PUSHING INTO THE DELTA REGION FOR THIS AFTERNOON. THIS WILL BE AIDED BY SOME UPSTREAM ACTIVITY COMING FROM THE NORTHWEST. SPC HAS PUT A SLIGHT RISK OF SEVERE STORMS ACROSS MOST OF THE REGION FOR TODAY INTO THIS EVENING. INSTABILITY WILL BE STRONG ONCE AGAIN. THE ONLY ISSUE IS HOW FAR SOUTHWEST WILL THE CONVECTION TAKE PLACE WITH WARM HEIGHTS AROUND THE UPPER RIDGE CENTER AND DECENT MIDLEVEL CAPPING. THERE WILL BE PLENTY OF NORTHWEST FLOW WITH MIDLEVEL FLOW AT 30-40 KNOTS AT TIMES UP TO 50 KNOTS IN THE NORTH WITH SOME DECENT UPPER DIVERGENCE. MODEL BUFR SOUNDINGS SHOWS GOOD FLOW AND LAPSE RATES WITH THE STORMS FOR THIS AFTERNOON AS THE MIDLEVEL CAP WEAKENS SOME IN THE NORTHWEST DELTA. AS THE STORMS PUSH SOUTHEAST ACROSS THE REGION THEY WILL RUN INTO A STRONGER CAP AND WEAKER FLOW. PWATS WILL ONCE AGAIN BE NEAR 2 INCHES FOR SOME LOCALLY HEAVY DOWNPOURS. LAPSE RATES AND WIND FIELDS ONCE AGAIN FAVOR SOME LARGE HAIL AND DAMAGING WIND THREATS WITH THE STRONG TO SEVERE STORMS. THIS WILL OCCUR WITH A WEAK FRONTAL BOUNDARY TO THE NORTH THAT PROVIDES SOME FOCUS. EXPECT THE CONVECTION TO DECREASE AS WE MOVE THROUGH EVENING HOURS. IN THE GRAPHICAST AND HWO WILL HAVE ELEVATED CONFIDENCE IN THE NORTHWEST DELTA AND LIMITED CONFIDENCE OVER THE REST OF THE SLIGHT RISK AREA. THE THREATS WILL BE GOLFBALL SIZED HAIL IN THE ELEVATED AREA AND QUARTER SIZED HAIL IN THE LIMITED AREA. WIND GUST WILL BE UP TO 60 MPH. FOR SATURDAY INTO SATURDAY NIGHT...EXPECT ANOTHER ROUND OF SHORTWAVES THAT WILL CROSS THE REGION IN NORTHWEST FLOW. ONCE AGAIN WE WILL HAVE THE SAME GENERAL PARAMETERS AS TODAY. SPC HAS PUT A SLIGHT RISK JUST NORTH OF THE FORECAST AREA. OUR REGION WILL BE IN THE 5 PERCENT AREA. SO WE COULD SEE SOME STRONG STORMS CROSS THE REGION FROM THE NORTHWEST. WILL LEAVE THIS PERIOD OUT OF THE HWO FOR NOW. FOR NOW MAY GET SOME SUBSEVERE SMALL HAIL AND GUSTY WINDS ALONG WITH SOME LOCALLY HEAVY RAINS FOR SATURDAY INTO SATURDAY EVENING. AS FAR AS TEMPS ARE CONCERN FOR HIGHS USED A BLEND OF MAV AND MET GUIDANCE WITH COOLER HIGHS OF THE UPPER 80S NORTH TO LOWER 90S. FOR LOWS CONTINUED THE BLEND WITH LOW 69-73. AS FAR AS POPS ARE CONCERN WENT CLOSE TO MET GUIDANCE FOR POPS AND MADE ADJUSTMENTS TO MOS POPS ACROSS THE NORTH./17/ .LONG TERM...SUNDAY THROUGH THURSDAY...THIS TIME PERIOD IS LOOKING INCREASINGLY WET FOR THE FORECAST AREA. THE GFS HAS COME INTO CLOSER AGREEMENT WITH THE ECMWF...BUT STILL PREFER THE ECMWF AS THERE ARE DIFFERENCES IN THE LATTER PERIODS. FLOW PATTERN AT THE BEGINNING OF THE PERIOD WILL BE CHARACTERIZED BY FLAT MID LEVEL RIDGE EXTENDING FROM BAJA ACROSS NORTHERN MEXICO AND ALONG THE NORTHERN GULF COAST. TO THE NORTH OF THE RIDGE A NEAR ZONAL PATTERN WILL LIE ACROSS THE CENTRAL PORTION OF THE NATION WITH SEVERAL WEAK SHORTWAVES EMBEDDED IN THE FLOW. DIGGING WAVE MOVING OUT OF IDAHO SUNDAY LOOKS TO GET ORPHANED BY THE NORTHERN STREAM BUT WILL QUICKLY BE ADOPTED BY SOUTHERN STREAM JET ROTATING AROUND NORTHERN PERIPHERY OF BAJA HIGH CENTER. RAPID DEEPENING OCCURS AS THE WAVE PULLS INTO THE CENTRAL PLAINS MONDAY. MEANWHILE AT THE SURFACE...PERSISTENT QUASI-STATIONARY BOUNDARY HAS REMAINED STRETCHED ACROSS OK/N AR/TN. CONVECTION LOOKS TO CONTINUE TO FESTER ALONG THE BOUNDARY. APPROACHING MID LEVEL WAVE WILL ALLOW A SURGE OF DRY/COOLER AIR TO PUSH ACROSS TX/OK TUESDAY. WITH SOUTHERN STREAM JET ENERGY WANING...LOW CENTER LOOKS TO SLOW DOWN AND BEGIN FILLING AS IT DRIFTS ACROSS THE MID MS VALLEY TUE/WED. ASSOCIATED COLD FRONT WILL ALSO SLOW DOWN AND LOOKS TO STALL WEDNESDAY OVER MS AND BEGIN LIFTING BACK NORTH BY THURSDAY. GENERALLY WENT WITH CHANCE POPS ABOUT EVERYDAY...BEST IN THE NORTH AND ON TUE/WED WITH THE CLOSEST APPROACH OF THE BOUNDARY. WENT WITH A BLEND OF THE ECMWF/GFS IN POPS AND TEMPS THROUGH TUE...BUT WENT CLOSER TO THE ECMWF ON TEMPS/POPS WED/THU. THE GFS SEEMS TO TRAIL OFF A LITTLE TOO SOON TOWARD CLIMO WITH MID 60S FOR MINS WED/THU./26/ && .AVIATION...THE IFR/LIFR CIGS ACROSS THE SOUTH THIS MORNING HAVE DISSIPATED AND VFR CONDS WERE BEING REPORTED AT 14Z. VFR CONDS WL CONTINUE INTO THE AFTN BUT A LARGE COMPLEX OF TSTMS OVER OKLAHOMA WL MOVE ESE AND INTO OUR NW BY LATE AFTN AND THEN MOVE ACROSS OUR AREA THROUGH EARLY EVENING. SEVERE WIND AND HAIL MAY ACCOMPANY THE STORMS. VFR CONDS WL RESUME IN THE WAKE OF THE TSTM COMPLEX THIS EVENING UNTIL AFTER 09Z WHEN MODELS SUGGEST IFR CIGS REDEVELOPING OVER THE SOUTH AND EAST. WINDS TODAY WL BE 6-10KTS OUT OF THE SW-S BUT WL CHANGE OUT OF THE W-NW WITH THE PASSAGE OF TSTM COMPLEX. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 72 92 70 / 32 14 24 13 MERIDIAN 92 70 89 70 / 51 20 26 18 VICKSBURG 93 70 92 67 / 21 12 27 11 HATTIESBURG 92 72 93 71 / 20 12 27 10 NATCHEZ 92 72 90 70 / 18 13 18 7 GREENVILLE 88 72 89 73 / 50 28 47 23 GREENWOOD 88 70 88 71 / 50 29 45 26 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/26
Hazardous weather outlook, Jun 6, 12:58 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1258 PM CDT FRI JUN 6 2014 ARZ074-075-MSZ018-019-025>039-071800- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 1258 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT SEVERE THUNDERSTORMS RISK...LIMITED TIMING...REMAINDER OF TODAY THROUGH TONIGHT THERE IS LIMITED CONFIDENCE OF SEVERE STORMS ACROSS PORTIONS OF NORTH CENTRAL MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS THIS AFTERNOON AND INTO THIS EVENING. THE MAIN RISKS WILL BE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS TO 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED FOR REST OF TODAY THROUGH TONIGHT. LAZ007>009-015-016-023>026-MSZ040>066-072>074-071800- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1258 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 6, 1:53 PM CDT, 1 hour 22 minutes before
MSZ026-061925-
GRENADA MS-
153 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
153 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES NORTH OF GRENADA AT 153 PM
CDT...MOVING EAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTH CENTRAL GRENADA COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3389 8976 3387 8976 3387 8955 3386 8954
3373 8956 3380 8994 3390 8992 3390 8977
TIME...MOT...LOC 1853Z 278DEG 13KT 3387 8981
JASpecial weather statement, Jun 6, 1:58 PM CDT, 1 hour 17 minutes before
MSZ018-061930-
BOLIVAR MS-
158 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
158 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF BENOIT AT 158 PM
CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO LIKELY WITH THIS STORM.
PEOPLE IN SOUTHERN BOLIVAR COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3362 9066 3362 9076 3359 9077 3358 9102
3376 9105 3381 9066
TIME...MOT...LOC 1858Z 264DEG 19KT 3368 9093
JASpecial weather statement, Jun 6, 2:09 PM CDT, 1 hour 6 minutes before
MSZ027-028-061955- MONTGOMERY MS-CARROLL MS- 209 PM CDT FRI JUN 6 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 209 PM CDT FRI JUN 6 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF NORTH CARROLLTON AT 210 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL CARROLL AND CENTRAL MONTGOMERY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3363 8952 3341 8951 3342 8994 3360 8995 TIME...MOT...LOC 1910Z 267DEG 19KT 3351 8983 JA
Special weather statement, Jun 6, 2:40 PM CDT, 35 minutes before
MSZ018-019-062010- SUNFLOWER MS-BOLIVAR MS- 240 PM CDT FRI JUN 6 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 240 PM CDT FRI JUN 6 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF RENOVA AT 240 PM CDT...MOVING EAST AT 25 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EAST CENTRAL BOLIVAR AND NORTH CENTRAL SUNFLOWER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3390 9047 3369 9052 3373 9081 3391 9078 TIME...MOT...LOC 1940Z 277DEG 21KT 3381 9068 DC
Special weather statement, Jun 6, 2:43 PM CDT, 32 minutes before
MSZ025-027-028-062030- MONTGOMERY MS-LEFLORE MS-CARROLL MS- 243 PM CDT FRI JUN 6 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 243 PM CDT FRI JUN 6 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF GREENWOOD AT 243 PM CDT...MOVING EAST AT 20 MPH. PEOPLE IN CENTRAL CARROLL...EAST CENTRAL LEFLORE AND WEST CENTRAL MONTGOMERY COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3355 8969 3330 8973 3340 9028 3358 9025 TIME...MOT...LOC 1943Z 278DEG 18KT 3348 9015 JA
Special weather statement, Jun 6, 3:06 PM CDT, 9 minutes before
ARZ075-MSZ018-034-062050-
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
306 PM CDT FRI JUN 6 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CDT FRI JUN 6 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF WINTERVILLE AT 306
PM CDT...MOVING EAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN BOLIVAR...NORTHERN WASHINGTON AND NORTHEASTERN
CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3345 9076 3344 9076 3334 9077 3340 9123
3357 9122 3358 9120 3358 9077
TIME...MOT...LOC 2006Z 274DEG 16KT 3348 9112
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:44 PM CDT | Special Weather Statement | JAN | Grenada | 31 min |
| Jun 6, 1:53 PM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| Jun 6, 1:58 PM CDT | Special Weather Statement | JAN | Bolivar | 32 min |
| Jun 6, 2:09 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 46 min |
| Jun 6, 2:40 PM CDT | Special Weather Statement | JAN | Sunflower | 30 min |
| Jun 6, 2:43 PM CDT | Special Weather Statement | JAN | Carroll | 47 min |
| Jun 6, 3:06 PM CDT | Special Weather Statement | JAN | Washington | 44 min |
| Jun 6, 3:42 PM CDT | Special Weather Statement | JAN | Winston | 38 min |
| Jun 6, 3:47 PM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Jun 6, 4:04 PM CDT | Special Weather Statement | JAN | Choctaw, Montgomery, Webster | 46 min |
| Jun 6, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 26 min |
| Jun 6, 4:22 PM CDT | Special Weather Statement | JAN | Holmes | 28 min |
| Jun 6, 5:12 PM CDT | Special Weather Statement | JAN | Oktibbeha | 38 min |
| Jun 6, 5:24 PM CDT | Special Weather Statement | JAN | Neshoba | 41 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.